Heavy Rain, Flagler
- When
- June 29, 6:00 AM EST to June 30, 6:00 AM EST
- Where
- Flagler County, Countywide
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
65 inches.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
The EM relayed the following 24-hour storm rainfall amounts:Flalger EOC (Bunnell): 1.53 inchesRima Ridge Fire Station 81: 2.25 inchesNorth Seminole Woods, Palm Coast: 1.40 inchesSouth Seminole Woods, Palm Coast: 1.10 inchesFlagler County Landfill, Old Kings Road and SR 100: 0.50 inchesNorth Palm Coast: 1.10 inchesPine Lakes in Palm Coast: 1.65 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 29, 2:35 AM EST, 3 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 AM EDT WED JUN 29 2005
.SHORT TERM...WATER VAPOR IMAGERY SHOWS MOISTURE PLUME OVER THE
REGION WITH 5H TROUGH FROM NEAR CENTRAL TN TO SE LA. RADAR IMAGERY
SHOWS MOST CONVECTION OVER THE FL PANHANDLE AND OVER OUR CWA JUST N
OF GAINESVILLE AND NE OF BRUNSWICK...MOVING OFF TOWARD THE NNE
AROUND 10-15 MPH. WHILE HEAVY SHOWERS AND STORMS ARE STEADILY MOVING
OFF TO THE N...ABUNDANT MOISTURE IN ATMOSPHERE WILL CONTRIBUTE TO
LOCALIZED FLOODING ESPECIALLY WHERE RECENT RAINFALL HAS OCCURRED OVER
THE PAST COUPLE OF DAYS. AN UPPER LEVEL JET...ALTHOUGH ONLY 30-40
KT...ALSO SUPPORTING GOOD DIVERGENCE ALOFT OVER SE GA AND PORTIONS
OF NE FL. PWATS ALSO WILL CONTINUE AOA 2 INCHES TODAY WITH SUFFICIENT
LIFT OVER INTERIOR N FL ZONES AND ALL OF SE GA. GIVEN THIS...WILL
EXTEND THE FLOOD WATCH UNTIL THIS EVENING AND EXPAND INTO SUWANNEE
VALLEY AREA AS MEAN FLOW BECOMES S TO SW. MODEL GUIDANCE SHOWS MID-
UPPER TROUGH AXIS TO SHIFT EWD AND WEAKEN LATER TONIGHT AND INTO THU
WITH LOWER PWATS. STILL APPEARS FL ZONES HAVE BETTER SHOT OF
CONVECTION MAINLY ALONG SEA BREEZE BOUNDARIES ON THU WITH TEMPS
LITTLE HIGHER AS 850 MB FLOW BECOMES MORE W AND NW. BASIC PATTERN
REMAINS NEARLY THE SAME INTO FRI WITH RELATIVELY HIGH MOISTURE
INDICATED OVER THE FL ZONES THAN SE GA SO WILL CONTINUE WITH N-S POP
GRADIENT. HAVE NUDGED UP POPS FROM PREVIOUS FORECAST FOR THU AND
FRI. PATCHY FOG LOOKS PROBABLE IN EARLY MORNING HOURS THROUGH FRI.
.LONG TERM...LITTLE IF ANY CHANGE PLANNED FOR THE LONG TERM FORECAST.
WEAK COLD FRONT MOVES INTO GA WITH FORECAST AREA REMAINING IN
RELATIVE MOIST AIRMASS WITH LOW LEVEL FLOW FROM THE SW ON SATURDAY
BUT PROBABLY BECOMING VARIABLE ON SUNDAY AS GFS INDICATES FRONT
DRIFTING TOWARD S GA LATE IN THE WEEKEND.
&&
.MARINE...NO HEADLINES. WINDS SOUTH AROUND 10 KNOTS TODAY...VEERING
TO SOUTHWEST 10 TO 15 KNOTS THURSDAY AND CONTINUING INTO THE WEEKEND.
MAIN CONCERN WILL BE NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY...BECOMING SCATTERED FRIDAY ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 86 72 90 74 / 80 50 40 30
SSI 83 76 88 75 / 70 60 50 30
JAX 85 74 88 73 / 80 60 60 40
SGJ 85 75 86 74 / 70 60 60 50
GNV 87 74 87 73 / 80 60 70 40
OCF 87 74 87 73 / 80 60 70 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR THE
FOLLOWING ZONES...BAKER...COLUMBIA...DUVAL...HAMILTON...
NASSAU...AND SUWANNEE.
GA...FLOOD WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR THE
FOLLOWING ZONES...APPLING...ATKINSON...BACON...BRANTLEY...
CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...COFFEE...
ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...
WARE...AND WAYNE.
MARINE...NONE.
&&
ARS/PPHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 545 AM EDT WED JUN 29 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-300945- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 545 AM EDT WED JUN 29 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR ALL OF SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA... ...LOCALLY HEAVY RAINFALL POSSIBLE TODAY... A DEEP TROPICAL AIRMASS FROM THE GULF OF MEXICO WILL CONTINUE TODAY...LEADING TO WIDESPREAD SHOWERS AND THUNDERSTORM DEVELOPMENT BY THIS AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT FROM THESE STORMS WITH AVERAGE RAINFALL OF 1 TO 3 INCHES AND ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THE GROUND IS SATURATED IN PORTIONS OF EXTREME NORTHEAST FLORIDA AND SOUTHEAST GEORGIA FROM RECENT HEAVY RAINFALL WHICH HAS ALREADY LED TO SOME FLOODING. ANY ADDITIONAL RAINFALL WILL INCREASE THE LIKELIHOOD OF ADDITIONAL LOCALIZED FLOODING OF NORMALLY PRONE AREAS. MOTORISTS SHOULD BE ALERT FOR STANDING WATER ON ROADWAYS AND SHOULD NOT ATTEMPT TO CROSS ANY FLOODED ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ON THURSDAY MAINLY OVER NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... WHILE NO SEVERE WEATHER IS EXPECTED...PLEASE RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453885.